# SDR DALA1168520191

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 69,569 hours, 10,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23018A
- Part serial: 001424
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP LWR SURFACE FOUND DENT MARK.  METAL HOT BOND REPAIR PERFORMED AS PER B767-300 SRM 57-53-01.  REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 201 AND 202.
